MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 5FR. BUGBEE ELECTRODE, 65CM; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, 5FR. BUGBEE ELECTRODE, 65CM; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0504860065
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip broke during procedure.The broken tip was successfully retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: tip broke off.Probable root cause: 1.Manufacturing/assembly error 2.Severe shipping conditions 3.Material/design error 4.Constant irrigation flow is not maintained leading to limited field of view 5.Low lubricity of insulation for fulgurating electrodes 6.Use error manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG, 5FR. BUGBEE ELECTRODE, 65CM
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12385860
Report Number0002936485-2021-00474
Device Sequence Number14665920
Product Code FAJ
UDI-Device Identifier37613327055345
UDI-Public37613327055345
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0504860065
Device Lot NumberSTENCE01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown